# SDR SWIA2025F01398

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 52,848 hours, 34,232 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Part number: AVL3672
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD PANEL FELL OFF AIRCRAFT DURING FLIGHT  (FLIGHT 5805)  INSPECTED AND FOUND CEILING PANEL RECEPTACLE FOR ROWS 14/15 WORN OUT AND CEILING PANEL LATCH UNABLE TO PROPERLY SECURE. REMOVED AND REPLACED AFT CEILING PANEL RECEPTACLE WITH SERVICEABLE UNIT. INSTALLED CEILING PANEL ROW 14/15 IN REF TO AMM 25-26-05, SECURE CHECK GOOD AT THIS TIME.
